MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD 4MM 32GA PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD 4MM 32GA PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 8975
Medical Device Problem Codes Misconnection (1399); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0073554.Medical device expiration date: 2025-04-30.Device manufacture date: 2020-03-13.Medical device lot #: 0160124.Medical device expiration date: 2025-07-31.Device manufacture date: 2020-06-08.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of past 12 months quality notification was performed, and no quality notification was raised on the reported defects.The complaint is unconfirmed as no photo / samples of the reported batch were received.Therefore, root cause could not be determined.The complaint will be re-opened and re-investigated if the photo / sample is returned.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
It was reported that bd 4mm 32ga pen needles experienced 29 cases of being unable to deliver medication, and 29 cases of not functioning.The following information was provided by the initial reporter: consumer reported finding several that clog during the injection.Consumer reported the non patient end felt hard to place onto the pen.

Brand Name
BD 4MM 32GA PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12961072
Report Number8041187-2021-01029
Device Sequence Number16608115
Product Code FMI
UDI-Device Identifier10885403897511
UDI-Public10885403897511
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8975
Device Catalogue Number320883
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown